American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Tadashi Tomaru. On numerically Gorenstein quasi-simple elliptic singularities with ${\bf C}\sp *$-action . Proc. Amer. Math. Soc. 120 (1994) 67-71. MR 1179594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Enrique Artal-Bartolo. Forme de Jordan de la monodromie des singularit\'es superisol\'ees de surfaces. Memoirs of the AMS 109 (1994) MR 1204839.
Book volume table of contents   

[33] Kurt Behnke and Jan Arthur Christophersen. Obstructions and hypersurface sections (minimally elliptic singularities) . Trans. Amer. Math. Soc. 335 (1993) 175-193. MR 1069742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Jin Gen Yang. Erratum to: ``Characterizations of normal quintic $K$-$3$ surfaces'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 313} (1989), no.\ 2, 737--751; MR0997678 (90j:14045)] . Trans. Amer. Math. Soc. 330 (1992) MR 1096263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jonathan Wahl. A characteristic number for links of surface singularities . J. Amer. Math. Soc. 3 (1990) 625-637. MR 1044058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Lee J. McEwan. Families of rational surfaces preserving a cusp singularity . Trans. Amer. Math. Soc. 321 (1990) 691-716. MR 968419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alex Martsinkovsky. Almost split sequences and Zariski differentials . Trans. Amer. Math. Soc. 319 (1990) 285-307. MR 955490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Jin Gen Yang. Characterizations of normal quintic $K$-$3$ surfaces . Trans. Amer. Math. Soc. 313 (1989) 737-751. MR 997678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Yuji Yoshino and Takuji Kawamoto. The fundamental module of a normal local domain of dimension $2$ . Trans. Amer. Math. Soc. 309 (1988) 425-431. MR 957079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Henry B. Laufer. The multiplicity of isolated two-dimensional hypersurface singularities . Trans. Amer. Math. Soc. 302 (1987) 489-496. MR 891631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Jin Gen Yang. On nearly absolutely isolated hypersurface singularities of dimension $2$ . Proc. Amer. Math. Soc. 98 (1986) 23-28. MR 848867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. Libgober. Homotopy groups of the complements to singular hypersurfaces. Bull. Amer. Math. Soc. 13 (1985) 49-51. MR 788390.
Abstract, references, and article information   
View Article: PDF

[43] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] R. Narasimhan. Hyperplanarity of the equimultiple locus . Proc. Amer. Math. Soc. 87 (1983) 403-408. MR 684627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Shigeki Ohyanagi. On two-dimensional normal singularities of type ${}\sb\ast A\sb{n}$, ${}\sb\ast D\sb{n}$ and ${}\sb\ast E\sb{n}$ . Trans. Amer. Math. Soc. 266 (1981) 57-69. MR 613785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Jayant Shah. Degenerations of $K3$ surfaces of degree $4$ . Trans. Amer. Math. Soc. 263 (1981) 271-308. MR 594410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Philip Wagreich. Algebras of automorphic forms with few generators . Trans. Amer. Math. Soc. 262 (1980) 367-389. MR 586722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Stephen Shing Toung Yau. On maximally elliptic singularities . Trans. Amer. Math. Soc. 257 (1980) 269-329. MR 552260.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] V. G. Grove. Geometry of a surface in the neighborhood of a spine . Trans. Amer. Math. Soc. 45 (1939) 256-264. MR 1501990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 50 of 50 found      Go to page: 1 2